MathSciNet Relay Station
MathSciNet bibliographic data
MR1623472 49J52 (47H05 49N15)
Azé, Dominique; Penot, Jean-Paul Uniformly convex and uniformly smooth convex functions. Ann. Fac. Sci. Toulouse Math. (6) 4 (1995), no. 4, 705–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement